MAUDE Adverse Event Report: SYNOVIS LIFE TECHNOLOGIES, INC. FLO-THRU INTRALUMINAL SHUNT; CLAMP, VASCULAR

SYNOVIS LIFE TECHNOLOGIES, INC. FLO-THRU INTRALUMINAL SHUNT; CLAMP, VASCULAR
Model Number FT12125
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the white thread (tether) of a flo-thru intraluminal was not centered on the blue tube.The surgeon discovered this problem when they were about to place it inside the patient during operation; however, it was not used on the patient.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.A visual inspection was performed, and the suture knot on the middle shaft being uncentered was observed.While the knot and suture of the flo-thru device was confirmed to be off center, the functionality of the device was not impacted.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
FLO-THRU INTRALUMINAL SHUNT
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
SYNOVIS LIFE TECHNOLOGIES, INC.
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20321849
Report Number1416980-2024-05311
Device Sequence Number20809128
Product Code DXC
UDI-Device Identifier00085412532448
UDI-Public(01)00085412532448(10)SP23F081886563(17)280329
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K981624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFT12125
Device Catalogue NumberFT12125
Device Lot NumberSP23F081886563
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown